Missouri, 2011Flood in Missouri, June 15, 2011
June 15, 2011 · NWS DVN · 1 event in 1 county or zone
Heavy rain-producing showers and thunderstorms moved across parts of southeast Iowa, northeast Missouri, and western Illinois during the late evening of June 14 and early morning of June 15. This additional heavy rain fell only a day to two days after the area received heavy rains of 4 to 8 inches.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain-producing showers and thunderstorms moved across parts of southeast Iowa, northeast Missouri, and western Illinois during the late evening of June 14 and early morning of June 15. This additional heavy rain fell only a day to two days after the area received heavy rains of 4 to 8 inches. Flash flooding and flooding resulted yet again across the affected areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 14, 2:05 PM CST, 12 hours 25 minutes earlier.
Area forecast discussion, Jun 14, 2:05 PM CST, 12 hours 25 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 PM CDT TUE JUN 14 2011
.SYNOPSIS...
SURFACE ANALYSIS AT 2 PM SHOWS SURFACE LOW IN NE KANSAS WITH INVERTED
TROUGH TO PARENT LOW NEAR SIOUX CENTER IA WHERE ONGOING CONVECTION IS
OCCURRING JUST NORTH. PRESSURE RISE AND FALL COUPLETS SUPPORT RENEWED
CONVECTION TO FIRE SHORTLY AS CONVECTIVE TEMPERATURES IN THE LOWER
80S. THIS NEXT ROUND OF NEW CONVECTION TO FIRE ALONG MISSOURI RIVER
BASIN INTO NW/NC MISSOURI BETWEEN 3-5 PM. UPPER AIR ANALYSIS
SUPPORTS MORE OF A PROGRESSIVE SYSTEM WITH MODERATE TO LOWER END
HEAVY RAINFALL AMOUNTS OF .5-1.5 INCHES. ALL NOWCAST TOOLS ALSO
SUGGEST RISK OF LOWER END SEVERE TO STRONG STORMS THIS EVENING OVER
SOUTH 1/3 OR SO OF AREA. GUSTY WINDS OF OVER 40 MPH MAY OCCUR OVER
NORTHERN 2/3 AREA DUE TO STRONG PRESSURE GRADIENT AND SOME INTERNAL
GRAVITY WAVE POTENTIAL.
&&
.SHORT TERM...TONIGHT AND TUESDAY...
TONIGHT...CATEGORICAL POPS ALL THE REGION WITH NEXT ROUND OF
CONVECTION TO FIRE AND/OR PROPAGATE INTO WEST SECTIONS OF THE AREA
BETWEEN 6 AND 10 PM. HEAVIEST RAINFALL SHOULD SLIDE EAST BY 6 AM.
HEAVY RAINFALL OF 3 TO LOCALLY NEAR 7 INCHES OVER SOUTH SECTION
LAST NIGHT SUPPORT KEEPING FLASH FLOOD WATCH INTO WEDNESDAY MORNING.
LOCAL TOOLS DESPITE PROGRESSIVE NATURE OF SYSTEM DO SUGGEST SOME
LIMITED WARM ADVECTION WING CONVECTION OVER SOUTH SECTIONS THAT
COULD ALLOW FOR LOCALIZED HEAVIER AMOUNTS OF 2 TO POSSIBLY NEAR 3
INCHES. ANY HEAVIER RAINFALL TOTALS OVER LAST NIGHT/S 3 PLUS INCH
AMOUNTS SUPPORT RISK OF SIGNIFICANT FLASH FLOODING THAT WILL NEED
CLOSE MONITORING AND EVEN MORE RAPID RISES AND HIGHER CRESTS ON
AREA RIVERS. MINS TONIGHT SHOULD BE IN THE UPPER 50S FAR NE SECTIONS
TO LOWER TO MID 60S CENTRAL AND SOUTH.
WEDNESDAY...MAINLY LINGERING SHOWERS WITH SOME EMBEDDED STORMS
SUGGEST WITH UPPER TROUGH WITH LOTS OF LOW CLOUDS INTO MID TO LATE
DAY. LIMITED FORCING BEHIND COOL FRONT SUGGEST SPOTTY MAINLY LIGHT
TO VERY LIGHT AMOUNTS EXCEPT IN NW ILLINOIS WHERE MODERATE RAIN
AMOUNTS MAY FALL INTO LATE MORNING HOURS. LOCAL TOOLS SUPPORT
CLEARING TO IMPINGE INTO SW 1/3 TO 1/2 AREA BY LATE AFTERNOON
ALLOWING FOR DECENT HIGH TEMPERATURE GRADIENT WITH NEAR 80 DEGREES
IN THE FAR SW AND NEAR 70F IN FAR NE. TIMING OF CLEARING COULD
RESULT IN HIGHS 5 DEGREES HIGHER OR LOWER IF CLEARING IS FASTER OR
SLOWER IN MOST LOCATIONS. ..NICHOLS..
.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY...
FORECAST FOCUS ON ACTIVE PATTERN WITH POTENTIAL FOR AT LEAST 2
SIGNIFICANT EVENTS DURING THE NEXT 7 DAYS. BLEND OF THE ECM/GFS WITH
MORE WEIGHT GIVEN TO THE ECM.
WEDNESDAY NIGHT AND THURSDAY...UPPER TROUGH WILL HAVE MOVED OFF TO
THE EAST ALLOWING FOR SUBSIDENCE AND WEAK HIGH PRESSURE OVER THE
CWA. WILL STAY THE COURSE IN KEEPING IT BRIEFLY DRY BUT A BIT
NERVOUS THAT MODELS HINT AT RETURN FLOW LATE IN THE DAY WITH A
RETURN OF SHOWERS AND THUNDERSTORMS. FOR NOW WILL GO MOSTLY SUNNY
WITH MAX TEMPS AROUND 80 GIVEN RESPECT TO THE WET GROUND.
FRIDAY AND FRIDAY NIGHT...HERE WE GO AGAIN. EAST-WEST BOUNDARY SETS
UP JUST SOUTH OF THE DVN CWA WITH MODELS SUGGESTING A LARGE MCS TO
IMPACT MUCH OF THE REGION...ESPECIALLY FRIDAY NIGHT. STRONG LOW
LEVEL JET/WARM ADVECTION ATOP THE FRONTAL BOUNDARY ON THE EDGE OF A
STRONG CAP. MODELS ALSO INDICATING STRONG SPEED CONVERGENCE WITH
HIGH PRECIPITABLE WATER VALUES. LOOKS TO BE A CLASSIC MADDOX FRONTAL
BOUNDARY FLASH FLOOD EVENT WITH POTENTIAL FOR AT LEAST SEVERAL
INCHES OF RAINFALL. ENOUGH DEEP LAYER SHEAR TO SUPPORT SEVERE
WEATHER INITIALLY BUT QUICKLY TURNING INTO A SIGNIFICANT HEAVY RAIN
AND FLASH FLOOD SITUATION. THIS SCENARIO WOULD CERTAINLY WORSEN OR
RENEW THE RIVER FLOODING THAT IS ONGOING.
THIS WEEKEND...MODELS HINT THAT WE COULD BE WARM AND CAPPED WITH THE
BULK OF THE CONVECTION TO OUR NORTH. HOWEVER WILL MAINTAIN CHANCE
POPS AS EXACT LOCATION OF THE BOUNDARY AND STRENGTH/LOCATION OF THE
CAP IN QUESTION. MAX TEMPS SHOULD PUSH WELL INTO THE 80S TO ABOUT 90.
MONDAY AND TUESDAY...A VERY WARM AND HUMID DAY EXPECTED AHEAD OF A
STRONG COLD FRONT. SHOULD BE CAPPED ON MONDAY BUT BY TUESDAY
THUNDERSTORMS WILL INCREASE ONCE AGAIN. RATHER IMPRESSIVE STORM
SYSTEM DEPICTED BY THE GFS/ECM TO AFFECT THE MIDWEST. DEPENDING ON
TIMING AND AMOUNT OF DEEP LAYER SHEAR SEVERE THUNDERSTORMS ARE
POSSIBLE.
REMAINDER OF NEXT WEEK...IMPRESSIVE TROUGH FOR LATE JUNE DIVES INTO
THE MIDWEST WITH A COUPLE OF DAYS OF CLOUDS...SHOWERS AND BELOW
NORMAL TEMPERATURES. ECM DEPICTS 850 MB TEMPS DROPPING TO +2C OVER
WESTERN IA THURSDAY JUNE 23. THIS MAY BE A BIT TOO COLD BUT EVEN THE
GFS BRINGS +8C TEMPS INTO IOWA. ..HAASE..
&&
.AVIATION...
VFR CONDITIONS TO DETERIORATE ALL TERMINALS TO MVFR TO IFR BETWEEN
00-06Z WITH MODERATE TO HEAVY THUNDERSTORMS AND SHOWERS. CIGS 500 TO
1,500' COMMON UNTIL AT LEAST 15Z WITH GRADUAL IMPROVEMENT TO VFR BY
21Z WITH HIGHER CIGS TO 3K AGL OR CLEARING. VSBYS TO BE REDUCED
TO 1-3 MILES IN RAIN FROM STORMS AND CONVECTIVE COMPLEX ARRIVES
WITH SLOW IMPROVEMENT IN VSBYS AFTER 12Z AS RAIN ENDS. VSBYS AOA 7
MILES ALL TERMINALS BY 18Z WEDNESDAY. STRONGEST STORMS BETWEEN 00
AND 06Z TONIGHT MAY PRODUCE WINDS OF 40 TO 50+ MPH AND SOME HAIL
WITH GREATEST RISK AT BRL TERMINAL. ..NICHOLS..
&&
.HYDROLOGY...
LAST NIGHT/S ROUNDS OF HEAVY RAIN WERE FOCUSED ON THE LOWER REACHES
OF THE DES MOINES...FOX AND LA MOINE RIVER BASINS WITH WIDESPREAD 3
TO 6 INCH RAINFALL AMOUNTS CENTERED FROM CANTRIL TO GREGORY LANDING
AND SUTTER ILLINOIS. THIS RESULTED IN RAPID RISES ON THESE TRIBUTARY
RIVERS EARLY THIS MORNING...AND STAGES CONTINUE TO RISE THIS AFTERNOON.
ALL THESE SITES ARE NOW EXPECTED TO GO INTO MODERATE TO MAJOR FLOOD
WITHIN THE NEXT COUPLE DAYS. THE MORNING FORECASTS WERE BASED ON THE
RUNOFF FROM RECENT HEAVY RAIN...ALONG WITH CONSIDERATION OF ADDITIONAL
QPF FOR TONIGHT IN THE RANGE OF ROUGHLY .5 TO 1.5 INCHES OVER THESE
BASINS. THE CURRENT FORECAST CRESTS MAY BE TOO LOW...OR TOO HIGH...
DEPENDING ON WHERE TONIGHT/S HEAVY RAINFALL SETS UP. FLOODING ON THE DES
MOINES RIVER HAS BEEN AMPLIFIED BY HIGH WATER THAT WAS ALREADY HEADING
DOWNSTREAM INTO THE AREA FROM RECENT HEAVY RAINFALL IN CENTRAL IA. THE
FOX RIVER BASIN APPEARS TO BE HARDEST HIT...AND FORECAST RUNS FROM THIS
MORNING WERE INDICATING A NEAR RECORD CREST NEAR 21.5 FEET LATE THIS
EVENING.
IF TONIGHT/S AXIS OF HEAVY RAIN SETS UP ABOUT 50 TO 100 MILES FURTHER
NORTH...IT WOULD AGGRAVATE ON-GOING FLOODING AT SOME POINTS ALONG THE
SKUNK AND IOWA RIVERS.
LOCAL RUN OFF AND INPUT FROM THE TRIBUTARIES HAS ALSO PUSHED THE
MISSISSIPPI UPWARD...WITH MINOR FLOODING NOW EXPECTED FROM GLADSTONE TO
BURLINGTON AND MODERATE FLOODING AT KEOKUK AND GREGORY LANDING. THE
CREST AT BURLINGTON IS CURRENTLY LIMITED TO JUST BELOW MODERATE FLOOD
CRITERIA OF 16.5 FEET BY THURSDAY MORNING...WHICH MAY NEED TO BE
ADJUSTED UPWARD...DEPENDING ON WHERE RAIN FALLS TONIGHT. ..SHEETS..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR DES MOINES-
HENRY IA-IOWA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR HANCOCK-
HENDERSON-MCDONOUGH-WARREN.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CLARK-SCOTLAND.
&&
NICHOLS/HAASE/SHEETSHazardous weather outlook, Jun 14, 1:30 PM CST, 13 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
230 PM CDT TUE JUN 14 2011
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-150900-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON
IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY
IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
230 PM CDT TUE JUN 14 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...TONIGHT
THUNDERSTORMS WILL REDEVELOP AND MOVE ACROSS THE OUTLOOK AREA THIS
EVENING AND OVERNIGHT. SOME OF THESE STORMS MAY BE SEVERE...MAINLY
IN THE EVENING HOURS...PRODUCING LARGE HAIL UP TO THE SIZE OF QUARTERS
AND GUSTY WINDS TO NEAR 60 MPH ALONG AND SOUTH OF THE HIGHWAY 34
CORRIDOR.
A POTENTIALLY HIGHER IMPACT WILL BE THE THREAT OF HEAVY RAIN. CURRENT
INDICATIONS SUGGEST WIDESPREAD MODERATE TO LOCALLY RAINFALL IS LIKELY
OVER MOST TO ALL THE OUTLOOK REGION. RAINFALL AMOUNTS OF BETWEEN .5
TO 1.5 INCHES SHOULD BE COMMON. SOME LOCATIONS MAY RECEIVE UP TO 2 TO
3 INCHES OF RAIN BY WEDNESDAY MORNING WITH THE HIGHEST RISK OF HEAVIEST
RAINFALL TOTALS ALONG AND SOUTH OF THE HIGHWAY 34 CORRIDOR. AREAS
ALONG AND ESPECIALLY SOUTH OF A FAIRFIELD IOWA...TO BURLINGTON IOWA
AND TO MACOMB IN WEST CENTRAL ILLINOIS WILL BE PRONE TO RENEWED FLASH
FLOODING WITH ANY ADDITIONAL HEAVY RAIN TONIGHT DUE TO ALREADY
SATURATED SOIL. A FLASH FLOOD WATCH FOR MUCH OF SOUTHEAST IOWA...
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS CONTINUES THROUGH
WEDNESDAY MORNING.
THE STORM PREDICTION CENTER HAS PLACED AREAS GENERALLY ALONG AND SOUTH
OF A LINE FROM MARENGO IOWA...TO MUSCATINE...AND TO MONMOUTH ILLINOIS IN
A SLIGHT RISK OF SEVERE WEATHER TONIGHT.
AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD
STATEMENTS AND FLOOD WARNINGS FOR DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
MORE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM FRIDAY
THOUGH SUNDAY. IT IS TOO SOON TO DETERMINE THE PROBABILITY FOR SEVERE
STORMS DURING THIS PERIOD. BUT MORE OCCURRENCES OF POTENTIALLY HEAVY
RAINFALL WILL AGGRAVATE ANY ONGOING RIVER FLOODING SITUATIONS...OR
CREATE NEW ONES. FLASH FLOODING WILL ALSO BE A CONCERN THROUGH THE
UPCOMING WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT GENERALLY ALONG AND SOUTH
OF THE I80 CORRIDOR. HEAVY RAINFALL REPORTS AND ANY REPORTS OF
FLOODING WOULD BE APPRECIATED.
NICHOLS
In the hours before
Local storm report, Jun 15, 12:34 AM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
134 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HAIL MACOMB 40.47N 90.68W
06/15/2011 E0.25 INCH MCDONOUGH IL TRAINED SPOTTER
ALSO VERY HEAVY RAIN.
&&
LELocal storm report, Jun 15, 12:35 AM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
135 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL MACOMB 40.47N 90.68W
06/15/2011 E0.25 INCH MCDONOUGH IL TRAINED SPOTTER
0120 AM TSTM WND GST MACOMB 40.47N 90.68W
06/15/2011 E30.00 MPH MCDONOUGH IL TRAINED SPOTTER
&&
LESpecial weather statement, Jun 15, 1:29 AM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
229 AM CDT WED JUN 15 2011
IAZ052-064>068-ILZ015-016-024>026-150930-
SCOTT IA-MUSCATINE IA-LINN IA-JOHNSON IA-CEDAR IA-CLINTON IA-HENRY IL-
MERCER IL-ROCK ISLAND IL-WARREN IL-HENDERSON IL-
229 AM CDT WED JUN 15 2011
...MODERATE TO HEAVY RAINFALL CAUSING SOME LOCALIZED FLOODING...
THUNDERSTORMS HAVE MOVED THROUGH THE AREA IN THE PAST FEW
HOURS...AND HAVE NOW BEEN FOLLOWED BY A PERIOD OF MODERATE TO EVEN
HEAVY RAINFALL AT TIMES. MANY LOCATIONS HAVE RECEIVED BETWEEN ONE
AND TWO INCHES...ACCORDING TO LOCAL RADAR ESTIMATES. THESE AREAS
MAY RECEIVE AN ADDITIONAL HALF INCH IN THE NEXT FEW HOURS AS THIS
STORM SYSTEM SLOWLY MOVES THROUGH THE AREA.
EXPECT TO SEE MANY CREEKS AND STREAMS RISE QUICKLY...AND MAY EVEN
COME OUT OF THEIR BANKS IN FLOOD PRONE AREAS. URBAN AREAS SUCH AS
THE DOWN TOWNS OF DAVENPORT...MOLINE...ROCK ISLAND...BETTENDORF AND
MUSCATINE MAY HAVE STANDING OR EVEN SOME FLOWING WATER IN ROADS AND
OTHER LOW LYING OR FLOOD PRONE AREAS.
IN THE QUAD CITIES...DUCK CREEK...CROW CREEK...MILL CREEK AND OTHER
LOCAL CREEKS AND STREAMS WILL ALL HAVE RAPID RISES IN THE NEXT FEW
HOURS.
JOHNSON...CEDAR...MUSCATINE AND MERCER COUNTIES CAN ALL EXPECT
PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...AND RISES IN AREA
STREAMS AND CREEKS.
&&
LAT...LON 4194 9091 4171 9034 4144 9044 4115 9042
4104 9044 4105 9094 4111 9095 4115 9098
4117 9104 4124 9111 4133 9107 4134 9136
4142 9137 4143 9148 4149 9150 4151 9153
4151 9182 4185 9182
LELocal storm report, Jun 15, 1:56 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
256 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM FLASH FLOOD WHAT CHEER 41.40N 92.35W
06/15/2011 KEOKUK IA EMERGENCY MNGR
COAL CREEK HAS RISEN OUT OF ITS BANKS. IT HAS FLOODED
ONTO HIGHWAY 21- BARNES STREET IN WHAT CHEER. IT IS ALSO
FLOODING GRIFFIN PARK AND BALL DIAMOND. A HOME IS
SURROUNDED BY WATER AT LEAST 1 FOOT DEEP.
&&
LELocal storm report, Jun 15, 2:09 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
309 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD CARTHAGE 40.41N 91.14W
06/15/2011 HANCOCK IL EMERGENCY MNGR
SEVERAL CITY STREETS IN CARTHAGE ARE CLOSED DUE TO WATER
FLOODING THE ROADS. A PORTION OF ILLINOIS ROUTE 336 NEAR
THE INTERSECTION WITH COUNTY ROAD 2500 IS CLOSED DUE TO
WATER FLOWING OVER ALL FOUR LANES OF THE ROAD.
&&
LELocal storm report, Jun 15, 2:23 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM HEAVY RAIN 2 WSW INDUSTRY 40.32N 90.64W
06/15/2011 M1.80 INCH MCDONOUGH IL TRAINED SPOTTER
IN THE LAST THREE HOURS.
&&
LEFlood, Clark
- When
- June 15, 2:30 AM CST to 6:00 AM CST
- Where
- Clark County, 1.65 mi SSW of Wayland to 1.38 mi SSW of Wayland
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.380, -91.597
Heavy rains caused the Fox River to flood a portion of Highway 27 just south of Wayland, MO during the early morning of June 15. The south bound lanes were closed to all traffic except semi-trucks due to the river flooding.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Georgia, June 15, 201124 injured · $62,000 · 60 kt wind · 8 events
- Hail and Lightning Strike in Indiana, June 15, 20111 death · 1 injured · $150,000 · 0.75 in hail · 2 events
- Hail and Damaging Winds in Georgia, June 15 to 16, 2011$7.8 million · 1.75 in hail · 55 events
- Heat in Oklahoma, June 15, 20111 death · 1 event
- Strong Wind in California, June 15 to 17, 20116 injured · $155,000 · 3 events
- Hail and Damaging Winds in Alabama, June 15 to 16, 20111 injured · $81,000 · 2.75 in hail · 48 events
- Damaging Winds in South Carolina, June 15, 2011$209,000 · 60 kt wind · 30 events
- Hail and Damaging Winds in South Carolina, June 15, 2011$300,000 · 1.75 in hail · 21 events
- Hail and Damaging Winds in Tennessee, June 15, 2011$52,000 · 2.5 in hail · 45 events
- Flooding in Utah, June 15 to 23, 2011$300,000 · 3 events
- Flooding in Illinois, June 15 to 16, 2011$250,000 · 2 events
- Hail and Damaging Winds in Alabama, June 15 to 18, 20111 injured · $36,000 · 1.75 in hail · 32 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 320322.